RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2008, Volume 199, Number 4, Pages 21–36 (Mi msb3852)  

This article is cited in 4 scientific papers (total in 4 papers)

The test rank of a soluble product of free Abelian groups

Ch. K. Guptaa, E. I. Timoshenkob

a University of Manitoba
b Novosibirsk State University of Architecture and Civil Engineering

Abstract: We consider the variety $\mathbb A^l$ of all soluble groups of derived length at most $l$, $l\ge2$. Suppose that a finitely generated group $G$ is a free product in the variety $\mathbb A^l$ of Abelian torsion-free groups. It is proved that the test rank of $G$ is one less than the number of factors. A test set of elements is written out explicitly.
Bibliography: 27 titles.
Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/sm3852

Full text: PDF file (536 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2008, 199:4, 495–510

Bibliographic databases:

UDC: 512.54
MSC: Primary 20F16; Secondary 20E10, 20E36
Received: 14.03.2007

Citation: Ch. K. Gupta, E. I. Timoshenko, “The test rank of a soluble product of free Abelian groups”, Mat. Sb., 199:4 (2008), 21–36; Sb. Math., 199:4 (2008), 495–510

Citation in format AMSBIB
\Bibitem{GupTim08}
\by Ch.~K.~Gupta, E.~I.~Timoshenko
\paper The test rank of a~soluble product of free Abelian groups
\jour Mat. Sb.
\yr 2008
\vol 199
\issue 4
\pages 21--36
\mathnet{http://mi.mathnet.ru/msb3852}
\crossref{https://doi.org/10.4213/sm3852}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2410138}
\zmath{https://zbmath.org/?q=an:1166.20026}
\elib{https://elibrary.ru/item.asp?id=20359319}
\transl
\jour Sb. Math.
\yr 2008
\vol 199
\issue 4
\pages 495--510
\crossref{https://doi.org/10.1070/SM2008v199n04ABEH003930}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000257185400009}
\elib{https://elibrary.ru/item.asp?id=14723516}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-47949118139}


Linking options:
  • http://mi.mathnet.ru/eng/msb3852
  • https://doi.org/10.4213/sm3852
  • http://mi.mathnet.ru/eng/msb/v199/i4/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Naime Ekici, Nazar Şahin Öǧüşlü, “Test rank of an abelian product of a free Lie algebra and a free abelian Lie algebra”, Proc. Math. Sci., 121:3 (2011), 291–300  crossref  mathscinet  zmath  isi  scopus
    2. Fine B., Gaglione A., Lipschutz S., Spellman D., “On Turner's theorem and first-order theory”, Commun. Algebr., 45:1 (2017), 29–46  crossref  mathscinet  zmath  isi  scopus
    3. Ozkurt Z., Ekici N., “Abelian Product of Free Abelian and Free Lie Algebras”, Hacet. J. Math. Stat., 47:2 (2018), 331–337  crossref  mathscinet  zmath  isi  scopus
    4. Oguslu N.S., Ekici N., “The Test Rank of a Solvable Product of Free Abelian Lie Algebras”, J. Algebra. Appl., 18:2 (2019), 1950025  crossref  mathscinet  zmath  isi  scopus
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:542
    Full text:102
    References:41
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021